MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE
Model Number SR-200-NPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Dysphasia (2195); Ischemia Stroke (4418)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) # for this product.All available product data has been included in this report.
 
Event or Problem Description
It was reported that after a right transcarotid artery revascularization (tcar) procedure, the patient experienced a stroke.An enroute transcarotid neuroprotection system was selected for use in the right sided tcar procedure.Prior to the procedure, the patient was compliant with dual antiplatelet therapy (dapt) however, the patient was switched to ticagrelor prior to the procedure based on the result of the p2y12 platelet function test.Post-procedure, the patient became combative, was unable to follow commands, and experienced difficulty communicating.Magnetic resonance imaging (mri) revealed an embolic parietal and frontal lobe stroke.The physician reported that the stent was patent, and the patient's symptoms have completely resolved.No intervention was performed.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION FILTERING GUIDEWIRE
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22195226
Report Number2124215-2025-38234
Device Sequence Number13089119
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number0000306156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/12/2025
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient RaceWhite